# SDR SWAA2019040131224

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 62,059 hours, 36,514 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11326
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY AISLE LIGHT INOP BETWEEN SEAT 11 TO SEAT 12.  R&R CONNECTOR PER AMM & WDM.
